# SDR SWAA2024103040750

- Difficulty date: September 23, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RADIUS OF FORWARD SERVICE DOOR 141A6536-14 BEAM #4 LENGTH OF CRACK: 0.500 IN. EO 5241-C-14093 OR 5241-C-14344 WILL BE ADDED TO REPAIR ORDER FOR REPAIR 2024-588471<[01] REPLACED BEAM #4 ON FORWARD SERVICE DOOR IAW B737-700 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 AND DWG DWG 141A6516 SHEET 94 REV - SEE INDIVIDUAL SIGNOFFS BELOW.;[02] RII COMPLETED JOB;[03] CORRECTED STEP 1 REPLACED BEAM #4 ON FORWARD SERVICE DOOR IAW B737-700 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 AND DWG DWG 141A6516 SHEET 94 REV - EO 5241-C-14093 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] RII COMPLETED JOB
